| Model Number |
M00516001 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two pulmonary cytology brushes used in the same procedure.It was reported to boston scientific corporation that a pulmonary cytology brush was to be used during a pulmonary procedure performed on (b)(6) 2025.During the procedure, a cytology brush was operated, and it was observed that there was no brush attached to the metal tip.Another brush was opened from the same lot, which also did not have a brush attached on the metal tip.The procedure was completed using another pulmonary cytology brush.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of brush detachment.